Chaotic property of weighted composition operators
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1119-1124
https://doi.org/10.4134/BKMS.2011.48.6.1119
Published online November 1, 2011
Hamid Rezaei
Yasouj University
Abstract : In the present paper, we study the chaotic property of weighted composition operators acting on the holomorphic function space $H(\Bbb{U})$.
Keywords : weighted composition operator, hypercyclic operator, Denjoy-Wolff point, Julia-Caratheodory theorem, linear-fractional model theorem, chaotic operator
MSC numbers : Primary 47B33; Secondary 47B38
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd